Linear spaces and minimum variance unbiased estimation

Seely, Justus, Zyskind, George . The Annals of Mathematical Statistics 1971. 42 :691-703

Locate this article in:

Bibtex

@article{CIS-9039,
  Author = {Seely, Justus and Zyskind, George},
  Title = {Linear spaces and minimum variance unbiased estimation},
  Journal = {The Annals of Mathematical Statistics},
  Volume = {42},
  Year = {1971},
  Pages = {691--703},
  Keywords = {Coordinate-free approach, Best linear unbiased estimation}
}

Similar articles